# SDR SWIA971056

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PULLED AWAY FROM 2 RIVETS LOWER LEFT FUSELAGE NEAR LEADING EDGE OF FORWARD WING/FUSELAGE FAIRING ATTACH ANGLE, MARKED.  REMOVED STRINGER ABOVE POPPED RIVETS AND FOUND CORROSION ON STRINGER.  SPLICED IN NEW SECTION OF STRINGER BETWEEN FRAMES 20 AND 21 AT ABOUT 5 O'CLOCK POSITION IAW SRM 53-00-03.
